# SDR SWAA2024121658110

- Difficulty date: November 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD. CARGO COMPARTMENT; AFT. SHIELD RBL21 BS490+2 TO BS500A WL 156 (MARKED).<[01] REMOVED AND REPLACED AT FCB; AFT SHIELD LOCATED BETWEEN BS.492.4 - BS.500A RBL.21 WL.156 IAW B-737-700 SRM 51-40-02 DWG#143A0080 ID:0023 REV: -;[02] CORRECTIVE ACTION COMPLETED.
